My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

I recieved a teanus shot in my left shoulder 30 days ago and it still makes my whole arm numb. Did they hit a nerve?

Related Topics: Tetanus, Arm, Nerve, Shoulder, Injection
 

Answers From Experts & Organizations (1)

Primary Care
4,743 Answers
25,385 Helpful Votes
371 Followers
A.

If the injection was given improperly, it is very possible to involve nerves in this area. Since it has been a month, you should be examined by your medical provider or the place where you received the injection.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

3 of 3 found this helpful